# SDR UALA2012070903651

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 4365
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC ELECTRIC HYDRAULIC PUMP FAIL, THE RECEPTACLE PIN DIAMETER CHECK PER CARD WORK INSTRUCTIONS.  REMOVED AND REPLACED LT HYD PUMP PER AMM.
